On strongly I-Lacunary Cauchy sequences of sets
MetadataShow full item record
CitationE. DÜNDAR and Y. SEVER, “On Strongly I Lacunary Cauchy Sequences of Sets,” Contemporary Analysis and Applied Mathematics, vol. 2, no. 1, pp. 127–135, Jan. 2014.
In this study, we examinate the ideas of Wijsman strongly lacunary Cauchy, Wijsman strongly I-lacunary Cauchy and Wijsman strongly I∗-lacunary Cauchy sequences of sets and investigate the relationship between them.
SourceContemporary Analysis and Applied Mathematics